Has anyone with a reactive stomach taken Zmax?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 2/9/2011 4:47 PM (GMT -6)   
Hi. I was just given a script for Zmax--a liquid suspension Z-Pack that you take just once. The pro is that it's a liquid. The con is that it's a huge dose in your stomach at once, and it's best not to take it with food. I'm thinking I'll just take the z-pack I have on hand. It's tempting to try the liquid, though.

Has anyone taken this version?

I can only take Zpack and amoxicillin (as far as I know...) without severe stomach issues (everything else I've tried has put me into gastritis). I've been sick, and don't want to add a bad stomach to the mix. I'd appreciate any opinions.
Thanks,
Denise

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/9/2011 6:18 PM (GMT -6)   
Denise,
 
Hey there ! Zmax = nausea & stomach pain .  So many antibiotics are hard on the stomach.
 
Hope you can get one that does not upset you stomach.
 
Hugs,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 2/9/2011 6:25 PM (GMT -6)   
Hi Kitt,
I made the decision to take a regular Z-Pack instead. Really, my stomach is horrible, and all I need is a bout of gastritis on top of everything else!

Thanks for the update on Janice. I've been thinking of her all week.

I'm starting to get better, but am glad I went to the doc today. He heard some bad things in my lower left lobe, and wanted me right on an antibiotic. Seriously, I've never had a virus this bad that didn't turn into a lung infection. Hopefully we'll nip it in the bud.

Sorry I haven't been around, but I'm really sick.
No babysitting this week. My kids had to scramble for substitutes.

Oh, and another fun thing...my left elbow is aching really bad. The doc figured out why right away...carrying the baby. I always carry him in my left arm, as it leaves my right hand free. Ain't getting old fun?

I'll be back as soon as I get feeling better.
((((Hugs))))
Denise

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 2/9/2011 8:51 PM (GMT -6)   
((((((((((((feel better soon))))))))))))

I've got a terrible cough I'm battling now. I'm going to my lung doctor on Monday. Maybe she can give me something stronger.

I can't touch amoxicillin, I get severe anlaphlaxic reaction. I've never done the liquid Zpak. If I take Zpak I have to take phenagan to keep from getting stomach pains.
Joy

Usagihime
Regular Member


Date Joined Feb 2011
Total Posts : 24
   Posted 2/10/2011 7:03 PM (GMT -6)   
I am strongly AGAINST taking Zmax liquid, I took it for a flu, and got really bad GERD right after, still have it now, going to an endoscopy tomorrow to see if i got gastritis or something else...I believe Zmax ruined my stomach, and will never ever take it again.

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 2/12/2011 11:49 AM (GMT -6)   
Hi Usagihime,
Welcome to Healing Well! Thank you so much for sharing your experience with me. Fortunately, I had the sense (with the encouragement of my husband) to take a traditional Z-pac instead. I have actually ended up in the hospital with symptoms similar to what you're experiencing. I also have asthma, and when I got my stomach going, it caused increased GERD and I ended up needing to be hospitalized so they could keep me breathing.

Your warning has made it easy for me to never even consider using it in the future. Anyone who has a tendency toward GERD and/or a sensitive stomach needs to steer clear. The doc who offered it doesn't know me well enough yet, or he wouldn't have suggested it. It's being offered free at the moment, and it was tempting, but the generic z-pac is cheap.

I got into horrible problems like the ones you're describing whenever I've taken Augmentin. If you get any reflux at all, and get a roiling gastritis, you will get a burned esophagus. It will take a long time and careful eating to get yourself back to normal.

I hope you feel better very soon!
Denise

Usagihime
Regular Member


Date Joined Feb 2011
Total Posts : 24
   Posted 2/12/2011 11:54 AM (GMT -6)   
Hi Denise,

I'm glad you refused the Zmax. If I only knew the damage I would have never ever taken it. According to the endoscopy I have slightly open LES valve causing the GERD and no gastritis it seems, but I knew in my heart that Zmax is the one that made the flareup really bad. I am not sure if I'll ever be normal again, though right now its under somewhat controlled with Nexium and motility drugs.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 15, 2018 2:33 PM (GMT -6)
There are a total of 2,981,722 posts in 326,923 threads.
View Active Threads


Who's Online
This forum has 161775 registered members. Please welcome our newest member, Doccal.
417 Guest(s), 9 Registered Member(s) are currently online.  Details
Steph6n, SergeFL, island time, SammyA10799, looking4acure, KansasFella, Tudpock18, sierraDon, psychlyme